# SDR REXA2022040700595

- Difficulty date: March 15, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320451
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STGR 20R AND BETWEEN FS 319 TO FS 349 BELOW GALLEY SERVICE DOOR IS CORRODED. - REPLACED INTERCOSTAL AT STR20R FS319-349 IAW CRJ 900 SRM 57-42-06-001-001-A01, 57-42-21-001-001-A01, 57-40-11-001-001-A01 & 3 EA CLEATS.
